Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Anxiety, stress, heavy speech, tongue. Worried. What shall i do?

my sister just came out of hospital for anxiety and stress she was on meds in hospital to cope but since coming out her speech sometimes gets heavy and her tongue feels heavy also she looks like she is smiling because she can t help it what is causing it just till tomorrow i will take her to the dr but i am very worried please help so i can sleep
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

The complaints of heavy tongue, slurred speech etc. are symptoms of anxiety. Other features like tremors, sweating, difficult respiration, dryness of throat etc. Anxiety is easily treatable. Both medical and psychological treatment are available.
Medicines like benzodiazepine, SSRI, SNRI etc are very effective, kindly discuss with your psychiatrist for opinion.
Psychological treatment like behavior therapy, relaxation exercise, breathing exercises etc are main modalities.

So visit a psychiatrist and take advice.


Dr. Seikhoo Bishnoi
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor